default search action
"On properties of the second order generalized autoregressive GAR(2) model ..."
Mahendran Shitan, Shelton Peiris (2009)
- Mahendran Shitan, Shelton Peiris:
On properties of the second order generalized autoregressive GAR(2) model with index. Math. Comput. Simul. 80(2): 367-377 (2009)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.